MathSciNet Relay Station
MathSciNet bibliographic data
MR1395839 (97c:93072) 93D21 (90D25)
Freeman, R. A.; Kokotovic, P. V. Inverse optimality in robust stabilization. SIAM J. Control Optim. 34 (1996), no. 4, 1365–1391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement